# SDR SWAA2014091531999

- Difficulty date: August 26, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,677 hours, 24,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 5922539
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ON SLAT TRACK 12 INBD SIDE ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
